See Alike in...

Alike App

Browser

ChronicIllnessBabe

584d

Anyone else with COLON issues, POTS MCAS or EDS suddenly gain and lose 20+ lbs in about two weeks time? Is there anyway that could be fecal matter? I feel like that’s A LOT. I’m consistently gaining and losing weight like this and it’s incredibly painful. I suspect LIPEDEMA but my doctors won’t take me seriously. My limbs swell up and turn purple and have mildy pitted edema. I saw a nephrologist and he says my kidneys are fine. What in the world could be happening? Thank you for reading.

Top reply
    • Mira.P.Takki

      572d

      If your providers are ignoring your concerns, please don’t give up. If you no longer feel comfortable contacting and pushing them for further exploration, please find a new provider. So so so many providers don’t understand these conditions, and we as the patient’s pay the price for their lack of knowledge. It doesn’t make them a bad provider, just human, and incapable of knowing and understanding every condition. It does however, make them a bad provider for you….. and your only responsibility in this is to advocate for your own health!!! If you don’t feel comfortable saying something face to face, you can contact your providers on whatever electronic portal they use, and explain that you really feel like something else is going on. Also…. Document and share with your doctors everything you can. Keep a symptom journal- what do you experience (pain, bloating, so on), when does it happen, thoughts about potential triggers, and what does or does not help to relieve the symptoms!? Document with pictures or diameter measurements when you’re experiencing fluctuations of size and weight gain. Also document your daily weight. Measure for several days in a row around your limbs and belly if these are the areas gaining size. Make sure to measure at the same spot every time. So make a line or star or something so you can show actual consistency in your data. I hope you get answers and can find the right help!!!

    • Mira.P.Takki

      572d

      If your providers are ignoring your concerns, please don’t give up. If you no longer feel comfortable contacting and pushing them for further exploration, please find a new provider. So so so many providers don’t understand these conditions, and we as the patient’s pay the price for their lack of knowledge. It doesn’t make them a bad provider, just human, and incapable of knowing and understanding every condition. It does however, make them a bad provider for you….. and your only responsibility in this is to advocate for your own health!!! If you don’t feel comfortable saying something face to face, you can contact your providers on whatever electronic portal they use, and explain that you really feel like something else is going on. Also…. Document and share with your doctors everything you can. Keep a symptom journal- what do you experience (pain, bloating, so on), when does it happen, thoughts about potential triggers, and what does or does not help to relieve the symptoms!? Document with pictures or diameter measurements when you’re experiencing fluctuations of size and weight gain. Also document your daily weight. Measure for several days in a row around your limbs and belly if these are the areas gaining size. Make sure to measure at the same spot every time. So make a line or star or something so you can show actual consistency in your data. I hope you get answers and can find the right help!!!

    • justkittenya

      578d

      That’s a lot of fluctuations. I would definitely speak to a gastroenterologist, as well as having your vitamin levels checked. The uptick in weight could be bloating and holding waste, and then losing it quickly due to the IBS and possibility of not absorbing nutrients

      • ChronicIllnessBabe

        572d

        @justkittenya that’s what it feels like! Thank you. I will get a new GI and tell them this.

    • Valeriababe

      578d

      Hey, losing that much weight doesn't sound right. I think you should go to the doctor and tell him about the situation, he should do more comprehensive tests.

      • ChronicIllnessBabe

        572d

        @Valeriababe I have and saw a nephrologist too and all the tests come back fine 🥲

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion